# SDR AALA202102089005

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 59,227 hours, 28,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING INBOARD FLAP DRIVE STRUT TRUNNION WORN / DAMAGED. REPLACED TRUNNION PER TASK CARD 26L00027003.
